# SDR A6WA2019090446829

- Difficulty date: August 30, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 35,177 hours, 33,883 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R310329S
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SEAT TRACK #5 CORRODED.  REPLACED SEAT TRACK #5 IAW AMM 53-01-11.
